Table of Contents
ISRN Probability and Statistics
Volume 2012, Article ID 107096, 14 pages
http://dx.doi.org/10.5402/2012/107096
Research Article

Weak and Almost Sure Convergence for Products of Sums of Associated Random Variables

Institute of Mathematics, Marie Curie-Skłodowska University, PL. M. C.-Skłodowskiej 1, 20-031 Lublin, Poland

Received 23 March 2012; Accepted 12 April 2012

Academic Editors: P. Burman, S. Lototsky, and H. J. Paarsch

Copyright © 2012 Przemysław Matuła and Iwona Stępień. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Przemyslaw Matula and Iwona Stepien, “Weak and Almost Sure Convergence for Products of Sums of Associated Random Variables,” ISRN Probability and Statistics, vol. 2012, Article ID 107096, 14 pages, 2012. https://doi.org/10.5402/2012/107096.